# SDR 2005UALA00074

- Difficulty date: January 15, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 38,797 hours, 24,709 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT LT SIDE OF FUSELAGE 3 FT AFT OF DOOR 1L SILL.  CUT-OUT DAMAGE AND INSTALLED DOUBLER AND TRIPLER REPAIR.
